# SDR QXEA200500438

- Difficulty date: February 27, 2005
- Submitted: March 30, 2005
- Operation: Air carrier
- Aircraft: N605QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10022
- Aircraft time: 7,771 hours, 5,750 cycles
- System (JASC): 1430 · Fasteners
- Part: Rivet
- Condition: Loose
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC -FUSELAGE EXTERIOR HAS LOOSE RIVETS AT FS800 BETWEEN STRINGER 16 RT AND STRINGER 17 RT, AT WING TO BODY FAIRING ATTACH.  REPAIRED IAW CRJ700 SRM 51-42-06-001-001-A01.
